# SDR SWAA2023082487283

- Difficulty date: August 8, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED ON HORIZONTAL PRESSURE DECK WEB AT BS665 LBL32.5 0.5'L; AND AT BS664 LBL30.5 0.3'L. MARKED<[01] VERIFIED APPLICABILITY OF SRM 53-40-51-2R-2;[02] UPDATED STEPS 1-6;[03] UPDATED STEPS 7-9.;[04] UPDATED STEP 10.;[05] UPDATED STEPS 12; 13 & 14.;[06] STEPS 5; 6; 7; 8; 9 AND 13 COMPLETED.;[07] PARTIAL STEP 6;[08] COMPLETED STEP 13.;[09] VERIFIED CORRECTIVE ACTION COMPLETE STEPS 5;6;7;8 & 9.;[10] STEPS 1-4; IN PARTIAL.;[11] STEP 13 COMPLETE.;[12] INSTALLED ALL REPAIR PARTS (1EA) DOUBLER; (7 EA.); (1EA) WEB REPLACEMENT AND (6 EA.) FILLER STIFFENERS; AT HORIZONTAL PRESSURE DECK FROM BS 663 TO BS 674; LBL 27 TO LBL 62; WL 202PER SRM 53-40-51-2R-2; REPAIR 2 AND BOEING DWG. 144A7700; ID: 109.;[13] VERIFIED STEPS 1;2;3;4; COMPLETE.;[14] VERIFIED STEP 13 COMPLETE AND ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE;[15] CERTIFIED STEP 11
